# SDR IXXA090008O

- Difficulty date: March 10, 2009
- Submitted: March 12, 2009
- Operation: Air carrier
- Aircraft: N748CX
- Make and model: Boeing 767232
- Aircraft serial: 22225
- Aircraft time: 72,369 hours, 33,729 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Condition: Damaged
- Part time: 72,369 hours, 33,729 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT FROM KMIA NUMBER TWO EGT FLUCTUATED TO 0 WITH NO STANDBY INDICATION.  THE CREW RETURNED TO KMIA AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED PINS 23 AND 24 ON CONNECTOR D5430J UPPER AND LOWER THERMOCOUPLE CABLES. OPERATIONAL CHECK GOOD IAW FIMPROC 77-21-00, AMM 20-61-03, 77-21-03.  AIRCRAFT WAS RETURNED TO SERVICE.
